# SDR DHL2001801006

- Difficulty date: May 22, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 2587909903
- Part serial: 8103044A
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O ADI JUMPING UP & DOWN FROM 2 DEG TO 7 DEG AT A TIME.  ALL PHASES OF FLIGHT.  REMOVED AND REPLACED F/O ADI INDICATOR.  OPS CHECK GOOD PER 34-29-0.
